The Cauchy problem for operator-differential equations
Doklady Akademii Nauk, Tome 181 (1968) no. 5, pp. 1046-1049
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1968_181_5_a4,
author = {Yu. A. Dubinskii},
title = {The {Cauchy} problem for operator-differential equations},
journal = {Doklady Akademii Nauk},
pages = {1046--1049},
year = {1968},
volume = {181},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1968_181_5_a4/}
}
Yu. A. Dubinskii. The Cauchy problem for operator-differential equations. Doklady Akademii Nauk, Tome 181 (1968) no. 5, pp. 1046-1049. http://geodesic.mathdoc.fr/item/DAN_1968_181_5_a4/